MathSciNet Relay Station
MathSciNet bibliographic data
MR777736 13H15 (14C17 14C35 14F15)
Gillet, Henri; Soulé, Christophe $K$-théorie et nullité des multiplicités d'intersection. (French) [$K$-theory and vanishing of intersection multiplicities] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 3, 71–74.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement